FDANews
FDAnews Drug Daily Bulletin

Teva Pulls One Lot of Injectables Due to Presence of Glass

March 17, 2016

Teva Pharmaceuticals is voluntarily recalling one lot of its amikacin sulfate injection USP due to the presence of glass. 

The administration of the drug, which is intended for the treatment of serious infections due to susceptible strains of Gram-negative bacteria, with glass could result in local irritation or swelling, as well as blockage and clotting in blood vessels. This could be a life-threatening condition if a critical organ is affected, the Israeli drugmaker says.

Teva has not received any adverse event reports or complaints related to the recall. The company notified customers in an Urgent Drug Recall Letter and is arranging for the return of the product. Customers with the inventory should stop distribution and immediately quarantine the product.

Read the recall notice here: www.fdanews.com/03-10-16-TevaRecallNotice.pdf.